# SDR DALA1247240138

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 64,652 hours, 27,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 35A-F TO 46A-F ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER M9010 PER AMM.  SYSTEM OPERATION IS NORMAL.
